MAUDE Adverse Event Report: IRIDEX G-PROBE SINGLE

IRIDEX G-PROBE SINGLE
Catalog Number 11256-1
Health Effect - Clinical Code Eye Burn (2523)
Date of Event 05/04/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Physician began using a diode laser with a g probe.He stated that the probe burned the eye.Physician requested another g probe and it worked correctly with no problems.After the procedure physician requested drugs/eye drops to treat the burned area of the eye.An eye patch and eye shield was applied to the eye.

Brand Name
G-PROBE SINGLE
Common Device Name
G-PROBE SINGLE
Manufacturer (Section D)
IRIDEX
mountain view CA 94043
MDR Report Key6553886
Report NumberMW5069643
Device Sequence Number1033041
Product Code GEX
UDI-Device Identifier00851089000234
UDI-Public01008510890002341720022810016545
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2020
Device Catalogue Number11256-1
Device Lot Number016545
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight48